# SDR CALA9800107

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2 INCH CRACK IN RT LOWER VERTICAL STABILIZER DRAG ANGLE AT FORWARD CENTER SPAR POSITION.  THE ANGLE WAS REPAIRED IAW SRM 53-20-00, FIGURE 3.
